# SDR SWAA2022030727366

- Difficulty date: April 16, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 41,364 hours, 24,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT; STA 500D; STR 26L - 26R; AFT BULKHEAD LOWER ATTACH ANGLE UPPER SURFACE HAS MULTIPLE AREAS OF CORROSION / REMOVED CORROSION ON AFT BLKD LWR ATTATCH ANGLE AT STA 500D IAW SRM 51-10-020-0G-0. VERFIED REMOVAL W/10X MAG GLASS. ORG T=.071 REM T=.052 LOSS=.019 MAX ALLOWABLE LOSS-.005. FOUND TO BE OUT OF LIMITS IAW SRM 51-10-02-0G-0 INSTALLED NEW LWR ATTACH ANGLE AT STA 500D IAW SRM 51-40-02-0G-0 & DWG 143A9481. REV A
